It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Wellbutrin?

Wellbutrin?

[ Back to Messages ]

Message

Posted by Lori on September 20, 2000 at 12:28:33:

Has anyone used this antidepressant (also called zyban when used to stop smoking) I am taking it now for mild depression and am having really bad headaches. I have tendencies towards headaches but not daily and not this bad. My doc said headaches can be a side effect from the med.
I was wondering if anyone had been on this medication and if so, did the headache side effect go away and when?
I am also going to a neurologist for an eval as well. Thanks!


Follow Ups




All times are GMT -7. The time now is 12:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!